# SDR CA090904008

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 31,387 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2730 · Elevator Control System
- Part: Drive Gear
- Condition: Contaminated
- Location: Sas Servo
- Component: Sas Servo, Rosemount
- Component part number: 950D1001F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN THE HANGAR FOR OTHER MX, ELEVATOR CONTROL WAS NOTED AS "ROUGH". INSPECTED AND DETERMINED IT WAS SAS SERVO CAUSING PROBLEM.  SERVO WAS REMOVED FROM CLUTCH ASSY AND PROBLEM WENT AWAY.  DISCOVERED CONTAMINATION IN FORM OF DIRT ON SERVO DRIVE GEAR, INTERFERING WITH  CLUTCH GEARS. CLEANED AND INSPECTED, NO DAMAGE NOTED, SERVO WAS REINSTALLED, TESTED WITH NO FURTHER DEFECTS NOTED.  THIS SDR IS BEING SUBMITTED LATE AS IT WAS MISSED AND SHOULD HAVE BEEN SUBMITTED, DISCOVERED BY COMPANY QA SYSTEM ON AN AUDIT.
